# SDR DALA2016101107176

- Difficulty date: October 10, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 67,040 hours, 49,318 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CONTROL TAB HAS FLAME SPRAY MISSING IN CRITICAL AREAS.  REMOVED & REPLACED RUDDER CONTROL TAB IAW WORK CARD 2720-4321. OK FOR SERVICE.
